Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Taking Mintop and Finasteride for hair fall. Should I take homeopathic treatment?

Hi, I have been under hair fall treatmet from 3 years.Initially my doc suggested me to use mintop 5% along with finestaride tablets(alternate days) and asked me to come back after 2 mnths, after 2mnths I have consulted him and he checked my hair and said that hair is still falling so prescribed mintop 10% solution and increased frequency of using finestaride( daily),also some vitamin tablets, after few mnths I can feel my hair grown better and thicker than before .Again I consulted my doc and then he suggested to use mintop 5% ,later after few mnths he suggested 2% along with finestaride (1 per two days). Now again he checked my hair and aobserved that hair fall is started again and suggested to use mintop 5% and finestaride (daily)... I am frustrated using those medications for long time.I dont want to continue them for life time instead I can maintain proper diet and tips if any . No one in my family has gone bald , neither mother side nor father side. I have seen many reviews on Dr shahid shamsher which are good and it is a homeopathy treatment ,Is it good for me now to consult him? Please give me any suggestions
Asked On : Thu, 27 Dec 2012
Answers:  3 Views:  620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi spkr ! In my opinion your doctor is doing right by increasing and decreasing dose, you are saying it is not genetic, so need to check your thyroid, if after doing so. still hair falls then try good anti dandruff shampon, stop wearing cap, if you are taking steroid, need to stop. About finasteride it has many side effect related to male sexual disfunction and depression. Keep consulting doctor. Relax ! take care bye.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Homeopath Dr. Rajendra Pandey's  Response
hi spkr22
I am dr.rajendra pandey. I will suggest you to go for homoepathic treatment if you are not getting satisfactory resut from taking medications like minoxidil 5% as it is highest medication given in allopathy.
Many patients have got good results with homeopathic treatement for there hairfall problems. Homeopathy treates individualy a person. there must be some cause behind you hair fall. It may be harmonal if not heridetory. A homeopath will search for the cause and will write down all your symptoms and after individualising you case he will priscribe you the remedy. THIS WILL BE IN MINUTE DOSES AND WILL NOT CAUSE SIDE EFECTS VIZ. GASTRITIS, UNEASINESS ETC.
So i will suggest you to go for homeopathy if you don`t get reliefe with minoxidil and other medications.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see u use castor oil which is gud alternative of it.some of home made remedies like:a mixture of amla powder +cocconut oil
application of olive oil on scalp can promote hair growth
plus make of juice of onion and add to ur shampoo wash hair with these
in homoeopathy juborandiQ +arnica Q mix in castor oil and apply to ur bald area give gud result.
plus avoid stress by yoga ,eat green leafy vegies,if denduruff then apply once a while curd on ur scalp ,avoid use of condintioner.
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor